Détail de la notice
Titre du Document
Transient restless legs-like syndrome as a complication of opiate withrawal
Auteur(s)
SCHERBAUM N. ; STÜPER B. ; BONNET U. ; ...
Résumé
In most cases, restless legs syndrome (RLS) is an idiopathic disorder affecting patients of middle and older age. Usually, the intensity of symptoms is constant or progressive. Here, we describe two opiate addicts developing RLS during opiate withdrawal. Their RLS disappeared along with the remission of withdrawal symptoms. Both cases responded well to a treatment with Madopar® (L-dopa plus benserazid). This observation encouraged us to perform a retrospective analysis of all cases of opiate addicts detoxified in our unit during a 5-month period. This analysis revealed 15 out of 120 patients who had described the symptoms of transient RLS emerging during opiate detoxification treatment. Transient RLS during opiate detoxification merits further interst in order to improve the treatment of sleep disturbances during detoxification and as a model of interaction of the dopaminergic and endorphine system in motor activity.
Editeur
Thieme; Thieme
Identifiant
PMID : 12734764 ISSN : 0176-3679 CODEN : PHRMEZ
Source
Pharmacopsychiatry A. 2003, vol. 36, n° 2, pp. 70-72 [3 pages] [bibl. : 27 ref.]
Langue
Anglais
Pour les membres de la communauté du CNRS, ce document est autorisé à la reproduction à titre gratuit.
Pour les membres des communautés hors CNRS, la reproduction de ce document à titre onéreux sera fournie sous réserve d’autorisation du Centre Français d’exploitation du droit de Copie.

Pour bénéficier de nos services (strictement destinés aux membres de la communauté CNRS (Centre National de la Recherche Scientifique), de l'ESR français (Enseignement Supérieur et Recherche), et du secteur public français & étranger) :